RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 273–280 (Mi mz9505)  

Necessary time-optimality conditions in the case of two control parameters with different functional natures

G. K. Zakharov, V. I. Plotnikov

N. I. Lobachevskii Gor'kii State University

Abstract: A new procedure is proposed for solving optimal problems. Necessary optimality criteria are obtained for a nonlinear time-optimal problem in the presence of several control parameters of different functional structure.

Full text: PDF file (753 kB)

English version:
Mathematical Notes, 1970, 7:3, 166–170

Bibliographic databases:

UDC: 517.9
Received: 18.03.1968

Citation: G. K. Zakharov, V. I. Plotnikov, “Necessary time-optimality conditions in the case of two control parameters with different functional natures”, Mat. Zametki, 7:3 (1970), 273–280; Math. Notes, 7:3 (1970), 166–170

Citation in format AMSBIB
\Bibitem{ZakPlo70}
\by G.~K.~Zakharov, V.~I.~Plotnikov
\paper Necessary time-optimality conditions in the case of two control parameters with different functional natures
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 273--280
\mathnet{http://mi.mathnet.ru/mz9505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278798}
\zmath{https://zbmath.org/?q=an:0204.46701}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 166--170
\crossref{https://doi.org/10.1007/BF01093106}


Linking options:
  • http://mi.mathnet.ru/eng/mz9505
  • http://mi.mathnet.ru/eng/mz/v7/i3/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020